# SDR UATA5120710252101

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N707RA
- Make and model: Cessna 208B
- Aircraft serial: 208B5120
- Aircraft time: 8,679 hours, 16,188 cycles
- Engine: Pwc PT6A140
- Engine time: 2,510 hours, 4,665 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Component: Air Dist, Cessna
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

"WHEN BLEED AIR IS TURNED ON, SMOKE ENTERS COCKPIT." "INSPECTED, NO SMOKE WAS OBSERVED COMING FROM THE ENGINE COMPARTMENT." CAUSE SUSPECTED TO BE DIRT/DUST IN BLEED AIR HEAT/VENT DISTRIBUTION.
